Chemotherapy-Induced Cardiotoxicity in Adolescent After Heart Transplant: Do Not Forget the Right Ventricle
The evaluation of oncologic patients at risk of chemotherapy-induced cardiotoxicity usually focuses on left ventricular function. However, recent studies have demonstrated that right ventricle impairment often coexists (and in some cases precedes) left-side affectation. We present the case of a 19-year-old heart transplant recipient who developed severe right ventricular dysfunction secondary to treatment of an abdominal lymphoma.
KeywordsChemotherapy-induced cardiotoxicity Right ventricle Cardio-oncology Children
Compliance with Ethical Standards
Conflict of interest
All authors declare that they have no conflict of interest. This article does not contain any studies with human participants or animals performed by any of the authors.
Supplementary material 1 (MP4 970 kb)
Supplementary material 2 (MP4 1222 kb)
- 1.Howlader N, Noone AM, Krapcho M et al. SEER cancer statistics review 1975–2009, Nacional Cancer Institute. Bethesda. https://seer.cancer.gov/csr/1975_2014/, based on November 2016 SEER data submission, posted to the SEER web site, April 2017.